# SDR ZZDA2011446

- Difficulty date: May 1, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY EVACUATION LIGHTS INOP.  REMOVED AND REPLACED OVERWING EMERGENCY BATTERY POWER SUPPLY IAW B717 AMM 33-51.  OPERATIONAL TEST PASSED.
